| Catalog Number |
RBY2C0620 |
| Medical Device Problem Codes |
Deformation Due to Compressive Stress (2889); Inadequate User Interface (2958)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2018-01477.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using ruby coils and a lantern delivery microcatheter (lantern).During the procedure, while attempting to advance a ruby coil into a lantern, the hospital technologist kinked the ruby coil pusher assembly; therefore, it was removed.Upon removing the ruby coil, the hospital technologist inadvertently kinked the lantern that was being used.The procedure was completed using a new lantern and three additional ruby coils.There was no report of an adverse effect to the patient.